Alert archive / Nevada / Red Flag Warnings in 2019

Red Flag Warning 11, NWS Las Vegas, NV

September 14, 20194 counties in Nevada; Inyo County, Tulare County, California

NWS Las Vegas, NV issued this red flag warning at Sep 14, 2019, 1:58 PM PDT for 4 counties in Nevada; Inyo County, Tulare County, California. It took effect at Sep 15, 2019, 3:00 PM PDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 14, 2019, 1:58 PM PDT (20:58 UTC)
In effect from
Sep 15, 2019, 3:00 PM PDT
Expired
Sep 16, 2019, 9:00 PM PDT
In force
30 hr
Issued by
NWS Las Vegas, NV

Counties Inyo County, CA, Tulare County, CA, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 222 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 9.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2019-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2019-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4172 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

318 
WWUS85 KVEF 142058
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
158 PM PDT Sat Sep 14 2019

.A strong low pressure system will bring gusty winds to Inyo
County California beginning Sunday afternoon then strong winds
will spread across most of southern Nevada Monday...leading to
critical fire weather conditions.

NVZ466-142200-
/O.CAN.KVEF.FW.A.0007.190916T1800Z-190917T1200Z/
Lake Mead NRA/Colorado River-NV side-
158 PM PDT Sat Sep 14 2019

...FIRE WEATHER WATCH IS CANCELLED FOR STRONG WINDS AND VERY DRY
CONDITIONS...

The National Weather Service in Las Vegas has cancelled the Fire
Weather Watch for the Colorado River Valley in southern Nevada.
Wind gusts Monday afternoon are generally expected to remain
between 25 and 30 mph which is below critical thresholds. 

$$

CAZ226-227-151100-
/O.UPG.KVEF.FW.A.0007.190915T2000Z-190917T1200Z/
/O.NEW.KVEF.FW.W.0011.190915T2200Z-190917T0400Z/
Owens Valley/Southern Inyo Forest-Death Valley National Park-
158 PM PDT Sat Sep 14 2019

...RED FLAG WARNING IN EFFECT FROM 3 PM SUNDAY TO 9 PM PDT MONDAY
FOR STRONG SOUTHWEST TO WEST WINDS AND LOW RELATIVE HUMIDITY...

The National Weather Service in Las Vegas has issued a Red Flag
Warning, which is in effect from 3 PM Sunday to 9 PM PDT Monday
for Inyo County California. This replaces the Fire Weather Watch 
previously in effect.


* TIMING...Winds will begin to increase Sunday afternoon then
  continue over ridges and east facing slopes Sunday night. 
  Speeds will peak Monday afternoon and early evening then winds 
  should abate shortly after sunset Monday night. 

* WIND...Gusts of 35 to 50 MPH, with localized gusts along the
  lower east facing slopes of the southern Sierra up to 60 
  MPH...especially Monday afternoon and early evening.

* HUMIDITY...8 to 12 percent.

* IMPACTS...A combination of strong winds...low relative 
  humidity...and warm temperatures can contribute to extreme fire 
  behavior. Any fires that develop will likely spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Outdoor burning is not recommended. Heed all fire restrictions
from local authorities.

&&

$$

NVZ460>465-151100-
/O.UPG.KVEF.FW.A.0007.190916T1800Z-190917T1200Z/
/O.NEW.KVEF.FW.W.0011.190916T1800Z-190917T0400Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
158 PM PDT Sat Sep 14 2019

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY FOR
STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY...

The National Weather Service in Las Vegas has issued a Red Flag
Warning, which is in effect from 11 AM to 9 PM PDT Monday for most
of southern Nevada. This replaces the Fire Weather Watch
previously in effect.

* TIMING...Southwest winds will increase late Monday morning, 
  peak Monday afternoon, then diminish shortly after sunset Monday
  evening. 

* WIND...Gusts of 35 to 50 MPH.

* HUMIDITY...8 to 14 percent.

* IMPACTS...A combination of strong winds...low relative 
  humidity...and warm temperatures can contribute to extreme fire 
  behavior. Any fires that develop will likely spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Outdoor burning is not recommended. Heed all fire restrictions
from local authorities.

&&

$$


weather.gov/lasvegas
6 follow-up statements
267 
WWUS85 KVEF 151016
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
316 AM PDT Sun Sep 15 2019

.A strong low pressure system will bring gusty winds to Inyo
County California beginning Sunday afternoon then strong winds
will spread across most of southern Nevada Monday...leading to
critical fire weather conditions.

CAZ226-227-152300-
/O.CON.KVEF.FW.W.0011.190915T2200Z-190917T0400Z/
Owens Valley/Southern Inyo Forest-Death Valley National Park-
316 AM PDT Sun Sep 15 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT MONDAY FOR STRONG SOUTHWEST TO WEST WINDS AND LOW
RELATIVE HUMIDITY...

* TIMING...Winds will begin to increase Sunday afternoon then 
  continue over ridges and east facing slopes Sunday night. 
  Speeds will peak Monday afternoon and early evening then winds 
  should abate shortly after sunset Monday night. 

* WIND...Gusts of 35 to 50 MPH, with localized gusts along the 
  lower east facing slopes of the southern Sierra up to 60 
  MPH... especially Monday afternoon and early evening.

* HUMIDITY...8 to 12 percent.

* IMPACTS...A combination of strong winds...low relative 
  humidity...and warm temperatures can contribute to extreme 
  fire behavior. Any fires that develop will likely spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Outdoor burning is not recommended. Heed all fire restrictions
from local authorities.

&&

$$

NVZ460>465-152300-
/O.CON.KVEF.FW.W.0011.190916T1800Z-190917T0400Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
316 AM PDT Sun Sep 15 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
MONDAY FOR STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY...

* TIMING...Southwest winds will increase late Monday morning, 
  peak Monday afternoon, then diminish shortly after sunset 
  Monday evening. 

* WIND...Gusts of 35 to 50 MPH.

* HUMIDITY...8 to 14 percent.

* IMPACTS...A combination of strong winds...low relative 
  humidity...and warm temperatures can contribute to extreme 
  fire behavior. Any fires that develop will likely spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Outdoor burning is not recommended. Heed all fire restrictions
from local authorities.

&&

$$


weather.gov/lasvegas
460 
WWUS85 KVEF 151053
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
353 AM PDT Sun Sep 15 2019

.A strong low pressure system will bring gusty winds to Inyo
County California beginning this afternoon then strong winds will
spread across most of southern Nevada Monday...leading to 
critical fire weather conditions.

CAZ226-227-152300-
/O.CON.KVEF.FW.W.0011.190915T2200Z-190917T0400Z/
Owens Valley/Southern Inyo Forest-Death Valley National Park-
353 AM PDT Sun Sep 15 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT MONDAY FOR STRONG SOUTHWEST TO WEST WINDS AND LOW
RELATIVE HUMIDITY...

* TIMING...Winds will begin to increase this afternoon then
  continue over ridges and east facing slopes tonight. Speeds 
  will peak Monday afternoon and early evening then winds should 
  abate shortly after sunset Monday night. 

* WIND...Gusts of 35 to 50 MPH, with localized gusts along the 
  lower east facing slopes of the southern Sierra up to 60 
  MPH... especially Monday afternoon and early evening.

* HUMIDITY...8 to 12 percent.

* IMPACTS...A combination of strong winds...low relative 
  humidity...and warm temperatures can contribute to extreme 
  fire behavior. Any fires that develop will likely spread 
  rapidly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Outdoor burning is not recommended. Heed all fire restrictions
from local authorities.

&&

$$

NVZ460>465-152300-
/O.CON.KVEF.FW.W.0011.190916T1800Z-190917T0400Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
353 AM PDT Sun Sep 15 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
MONDAY FOR STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY...

* TIMING...Southwest winds will increase late Monday morning, 
  peak Monday afternoon, then diminish shortly after sunset 
  Monday evening. 

* WIND...Gusts of 35 to 50 MPH.

* HUMIDITY...8 to 14 percent.

* IMPACTS...A combination of strong winds...low relative 
  humidity...and warm temperatures can contribute to extreme 
  fire behavior. Any fires that develop will likely spread 
  rapidly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Outdoor burning is not recommended. Heed all fire restrictions
from local authorities.

&&

$$


weather.gov/lasvegas
181 
WWUS85 KVEF 152100
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
200 PM PDT Sun Sep 15 2019

CAZ226-227-161100-
/O.CON.KVEF.FW.W.0011.190915T2200Z-190917T0400Z/
Owens Valley/Southern Inyo Forest-Death Valley National Park-
200 PM PDT Sun Sep 15 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY FOR
STRONG SOUTHWEST TO WEST WINDS AND LOW RELATIVE HUMIDITY...

* TIMING...Winds will begin to increase late this afternoon and
  early evening then continue over ridges and east facing slopes 
  tonight. Speeds will peak late Monday afternoon and early 
  evening then winds should abate shortly after sunset Monday 
  night. 

* WIND...Gusts of 35 to 40 MPH at times this evening and overnight
  then increasing to 40 to 50 MPH late Monday afternoon and early
  evening.

* HUMIDITY...Minimum values 8 to 12 percent.

* IMPACTS...A combination of strong winds...low relative 
  humidity...and warm temperatures can contribute to extreme 
  fire behavior. Any fires that develop will likely spread 
  rapidly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Outdoor burning is not recommended. Heed all fire restrictions
from local authorities.

&&

$$

NVZ460>465-161100-
/O.CON.KVEF.FW.W.0011.190916T1800Z-190917T0400Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
200 PM PDT Sun Sep 15 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
MONDAY FOR STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY...

* TIMING...Southwest winds will increase late Monday morning, 
  peak Monday afternoon, then diminish shortly after sunset 
  Monday evening. 

* WIND...Gusts of 35 to 45 MPH.

* HUMIDITY...Minimum values 10 to 14 percent.

* IMPACTS...A combination of strong winds...low relative 
  humidity...and warm temperatures can contribute to extreme 
  fire behavior. Any fires that develop will likely spread 
  rapidly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Outdoor burning is not recommended. Heed all fire restrictions
from local authorities.

&&

$$


weather.gov/lasvegas
130 
WWUS85 KVEF 160947
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
247 AM PDT Mon Sep 16 2019

CAZ226-227-170000-
/O.CON.KVEF.FW.W.0011.000000T0000Z-190917T0400Z/
Owens Valley/Southern Inyo Forest-Death Valley National Park-
247 AM PDT Mon Sep 16 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR STRONG SOUTHWEST TO WEST WINDS AND LOW RELATIVE HUMIDITY...

* TIMING...Gusty winds will continue to increase this morning and
  peak late this afternoon and early evening before diminishing by
  late evening.  

* WIND...Gusts of 25 to 35 MPH at times this morning then
  increasing to 40 to 50 MPH late this afternoon and early 
  evening. 

* HUMIDITY...Minimum values 8 to 12 percent.

* IMPACTS...A combination of strong winds...low relative 
  humidity...and warm temperatures can contribute to extreme 
  fire behavior. Any fires that develop will likely spread 
  rapidly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Outdoor burning is not recommended. Heed all fire restrictions
from local authorities.

&&

$$

NVZ460>465-170000-
/O.CON.KVEF.FW.W.0011.190916T1800Z-190917T0400Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
247 AM PDT Mon Sep 16 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING FOR STRONG SOUTHWEST WINDS AND LOW RELATIVE
HUMIDITY...

* TIMING...Southwest winds will increase late this morning, peak
  this afternoon, then diminish shortly after sunset this evening.

* WIND...Gusts of 35 to 45 MPH.

* HUMIDITY...Minimum values 10 to 14 percent.

* IMPACTS...A combination of strong winds...low relative 
  humidity...and warm temperatures can contribute to extreme 
  fire behavior. Any fires that develop will likely spread 
  rapidly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Outdoor burning is not recommended. Heed all fire restrictions
from local authorities.

&&

$$


weather.gov/lasvegas
184 
WWUS85 KVEF 162140
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
240 PM PDT Mon Sep 16 2019

CAZ226-227-170400-
/O.CON.KVEF.FW.W.0011.000000T0000Z-190917T0400Z/
Owens Valley/Southern Inyo Forest-Death Valley National Park-
240 PM PDT Mon Sep 16 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR STRONG SOUTHWEST TO WEST WINDS AND LOW RELATIVE HUMIDITY...

* TIMING...Gusty winds have already peaked, and will begin
  diminishing late this evening.
* WIND...Gusts up to 60 MPH.

* HUMIDITY...Minimum values 8 to 12 percent.

* IMPACTS...A combination of strong winds...low relative 
  humidity...and warm temperatures can contribute to extreme 
  fire behavior. Any fires that develop will likely spread 
  rapidly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Outdoor burning is not recommended. Heed all fire restrictions
from local authorities.

&&

$$

NVZ460>465-170400-
/O.CON.KVEF.FW.W.0011.000000T0000Z-190917T0400Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
240 PM PDT Mon Sep 16 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY...

* TIMING...Gusty winds have already peaked, and will begin
  diminishing late this evening.

* WIND...Gusts of 35 to 45 MPH.

* HUMIDITY...Minimum values 10 to 14 percent.

* IMPACTS...A combination of strong winds...low relative 
  humidity...and warm temperatures can contribute to extreme 
  fire behavior. Any fires that develop will likely spread 
  rapidly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Outdoor burning is not recommended. Heed all fire restrictions
from local authorities.

&&

$$


weather.gov/lasvegas
851 
WWUS85 KVEF 170354
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
854 PM PDT Mon Sep 16 2019

CAZ226-227-170500-
/O.EXP.KVEF.FW.W.0011.000000T0000Z-190917T0400Z/
Owens Valley/Southern Inyo Forest-Death Valley National Park-
854 PM PDT Mon Sep 16 2019

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR
FIRE ZONE CA226 IN SOUTHEAST CALIFORNIA...

The warning will be allowed to expire on time with decreasing 
winds and increasing humidity.

$$

NVZ460>465-170500-
/O.EXP.KVEF.FW.W.0011.000000T0000Z-190917T0400Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
854 PM PDT Mon Sep 16 2019

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR
FIRE ZONES NV460 THROUGH NV465 IN SOUTHERN NEVADA...

The warning will be allowed to expire on time with decreasing 
winds and increasing humidity.

$$


weather.gov/lasvegas

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Sep 14, 2:03 AM PDT, 11 hours 55 minutes earlier.

Area forecast discussion, Sep 14, 2:03 AM PDT, 11 hours 55 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
203 AM PDT Sat Sep 14 2019

.SYNOPSIS...Temperatures will remain above average through the
weekend. Late this weekend into early next week, another weather
system will impact our area, resulting in the return of strong
winds, cloudy skies and significantly cooler temperatures. Late next
week, breezy conditions are expected to return as another weather
system impacts our area.
&&

.DISCUSSION...Today through next Saturday.

Dry and sunny conditions persist today with above-average
temperatures due to a zonal flow that has set up across our area.
Afternoon highs are expected to reach 5-8 degrees above seasonal
averages with the Las Vegas Valley, Colorado River Valley and Death
Valley expected to surpass the century mark through the weekend.

However, a digging trough approaching the western United States
coast and begin bringing impacts to our region late this weekend
into early next week. These impacts include isolated shower and
thunderstorm activity for northwestern Arizona, a widespread drop in
temperatures and very windy conditions for much of the southern
Great Basin.

Due to this pattern shift, a brief southerly flow will bring a mild
moisture flux to northwestern Arizona. This afternoon, highest
chances for showers and thunderstorms look to remain south and east
of our area, though isolated storm activity on our southern border
is not out of the question. As a result, slight chance of isolated
showers and thunderstorms are possible for southern Mohave County
this afternoon. Due to the moisture flux in place, chances of
isolated convection return each afternoon through Tuesday for Mohave
County. As a result of any storm activity, the chances for strong,
gusty outflow winds into southern Nevada and southeastern California
are possible.

Through the overnight hours of Sunday going into early Monday
morning, winds start to pick up down the eastern Sierra slopes. This
downslope wind event will carry through Monday with speeds
potentially over 60 mph impacting the eastern slopes and the Owens
Valley. Through the day on Monday, increased wind speeds spread
across Inyo County and into southern Nevada. Widespread gusts 40-45
mph expected with stronger speeds in the higher terrain. Wind speeds
will likely reach wind headline thresholds. Will continue to monitor
how the forecast progresses and issue products accordingly.

As this digging trough exits our area through Tuesday, an associated
cold front will plummet temperatures across the region. Forecast
highs will have an 8-12 degree drop between Sunday and Tuesday with
many areas seeing below-90 degree afternoon temperatures.

Ensemble and deterministic models have begun to resolve the next
weather system forecast to impact our region for the end of the work
week. Another trough is expected to dig from the Pacific NW into our
area Thursday. Impacts associated with this include persistent high
temperatures in the upper-80s to lower-90s and a return of breezy
conditions.
&&

.FIRE WEATHER...Dry conditions continue today with high
temperatures 5-8 degrees above seasonal averages. Fire Weather
Watches remain in effect for Inyo County fire zones Sunday afternoon
through Monday night and for southern Nevada fire zones Monday
afternoon through Monday night. However, it appears conditions for
strong downslope winds will start to develop late Sunday evening
followed by periods of potentially high winds with gusts over 60 mph
on Monday. Widespread gusts over 40 mph appear likely over the
southern Great Basin Monday afternoon and evening. These wind speeds
will be accompanied by minimum RH values in the single-digits to low-
teens.
&&

.AVIATION...For McCarran...Expect light winds this morning, becoming
easterly this afternoon and southwesterly in the evening, with
speeds under 10 knots 90 percent or more of the time. There is a
small, but non-zero, chance of thunderstorms over Arizona sending
gusty south to southeast winds into the Valley overnight. Stronger
winds are expected Sunday, with southerly winds increasing to 10 to
15 knots with gusts 20 to 25 knots in the afternoon. No
operationally significant clouds are expected through the period.

For the rest of southern Nevada, northwest Arizona and southeast
California...Winds of 15 knots or less are expected across most of
the region today, with directions following usual diurnal patterns.
There is a chance of thunderstorms over Arizona sending gusty south
to southeast winds into the region overnight, with the greatest
chances in areas southeast of Interstate 15. Stronger southerly
winds are expected areawide Sunday, with gusts of 20 to 25 knots
common. Chances for thunderstorms will also be increasing over
Mohave County, with the main threats being gusty winds, briefly
heavy rain, and terrain obscuration. Dry weather is expected in
southeast California and southern Nevada.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

DISCUSSION/FIRE WEATHER...Varian
AVIATION..................Morgan

For more forecast information...see us on our webpage:

http://weather.gov/lasvegas or follow us on Facebook and Twitter

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 2:08 PM PDTHigh Wind WatchVEFInyo24 hr

Nearby

Red Flag Warnings in Nevada, 2019Red Flag Warnings in California, 2019Every red flag warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.